| Model Number |
D412 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.This investigation will be updated should pertinent information become available in the future.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range shock impedance measurements of 134 ohms.This icd remains in service.No adverse patient effects were reported.